# SDR 03FDEA01253

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 680 FRAME BENT AT RBL 35 BETWEEN STR 24R 26 25R.   FRAME AT BS 680, RBL 35 BETWEEN STR 24 & 25 RT OUT OF LIMITS.  REPAIRED FRAME IAW   FED EX EA 7-5310-72507, SRM 53-10-1 & 51-40-3  FIG 1.
